# SDR UIEA2015111000631

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 57,006 hours, 41,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113T134521
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP SUPPORT, NR 4 TENSION BOLT HOLE HAS A DEFECT INDICATION WITH HFEC ROTARY SCAN.  REAMED NR 1 FLAP SUPPORT HOLES 3 & 4 IAW 4717 REA 04.
